Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Will using Ketoconazole be useful for itching & rashes on testicles?

I had a case if jock itch and now the rash is gone but my testicles are inflamed and itch like crazy. nothing seems to sooth the itching and it at a point i cant sleep. do I still continue to use the Ketoconazole i was given by my Dr. or is this something else?
Thu, 23 Mar 2017
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Urologist 's  Response
Good day and thank you for being with healthcare magic!!!

I would recommend stopping the ketoconazole because it must be causing the irritation in your scrotum. Wash it with mild soap and water and skin moisturizer will Also do to prevent further irritation.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dr. Prasad I have some type of rash on my chest and left arm. It starts out as little bumps then it wipps up and is really read and it use not itch but not I has started itching. This started in 2005 I was at work (Juvinile Detention Center) and one night about 10:00pm (I get off at 11pm) and I looked at my arm and It had broke out only the left arm from the elbow to the wrist. I did go to the E.R. After I got off of work (11:00pm). They called me back about 1:00 am and the doctor came in he saw my arm and made the statement looks like you have a bad allergic reaction to something then he left the room and never came back, I had fallen asleep and when I woke up it was about 3am. I went to the nurses station and ask where was the doctor, they said they would check and see, and they did follow through. They stated he sould be coming soon so I gave him a few more minutes maybe 20, he never showed up. So I got dress and left. The rash finally went away. Did not return until 2011, I did go to my doctor and he stated that he thinks its a fungus, but sent me to the allergist which he could not tell by looking at the pictures of it because it had went away. So my doctor gave me a prescription for Ketoconazole 2% cream for affected area of trunk and fluocinonide 0.05% cream for arm, and a Ketoconazole 2% shampoo. This is the first break out I have had in a while it did not break out durning the winter at all but as soon as the weather changed it came.

doctor1 MD

i have been to many derms over past 2 years recently diagnosed with seborrheic deematitis. however i am also acne prone. the only thing that has helped acne is not using anything on face no moisturizer just wash and leave alone. now i have dry irritated skin. doc prescribed ketoconazole cream but im worried this will cause clogged pores and make me break out. i cant risk acne cosming back on top of this rash! very worried am i just being anxious

doctor1 MD

I am using a hair replacement system (Basically a cap) fitted on my scalp. I have been using this system for the past 2 years. Just a few weeks back, I have started to develop itching on my scalp. Now I see redness and pus is coming out. One of my friend recommended me to use Ketoconazole Cream 2% . Can you let me know if I could continue use this cream ?, Or is there anything else I need to do ?.

Recent questions on  Tinea cruris

doctor1 MD

I am male and have an active yeast infection (jock itch). I decided it would help if I shaved my pubic hairs. As I was shaving, I nicked myself in 2 places. The nicks bleed, but not bad or for very long. I applied nystatin cream on the area, including nicks, when I got out of the shower. I am also taking oral medication (terbinafine). Should I be concerned with the infection become systemic?

doctor1 MD

I have developed mild itch all over my body, scalp and face. I noticed some small dark spots on some places which are very few. Earlier, around 2 months back I suffered from fungal infection near groin and inner thighs for which dermatologist prescribed clotrimazole, ketocanazole and fulcunazole and it was cured.Now mild itch started again this time all over body including groin and scrotum. I am 23 years old male.once in a year or two i suffers from such skin problem due to which my inner thighs and butts have become darker.plz suggest some solution

doctor1 MD

Hi Dr. Dilip Raja,

I am a 23 year old, sexually active male. I have had a history of fungal infections (jock itch, infected toes, etc) all over my body. About 3 months ago I started having severe pain on the tip of my penis that worsened after urination, ejaculation and chaffing. I was tested for all STDs at 2 months and 4 months after possible exposure and everything came up negative. I was put on 2 months worth of antibiotics which did nothing to improve my condition. Recently the pain at the tip has gone away but there is now a small line (indentation) along the base of the head of the penis which is the source of the discomfort. It is greatly affecting my sex life. I hope you can help.

Bejan Hakimi

doctor1 MD

hello doctor, i have jock itch. i have had it once, but then, it was easy to cure with an oinment (zincoderm gm). i had been wihtout it for a year after that. But, it came back again, and i ve been affected for like 7 months now. it seems it became more resistant to oinments and its spreading.. i have tried using zincoderm and quadriderm cream, but they just seem to stop the growth of the fungus. They didnt kill them... and also the infection now is a little painful around the border of the infected area. should i use oral treatment. if, yes, how long would that be and what oinment should i use..

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is paining and during itching has got open as well

doctor1 MD

Since 10 years i am having this fungal infection which always comes in the groin area, i tried to follow few months courses suggested by doctors. The problem is it comes back few days after completing the course no matter how hard i try to keep...

doctor1 MD

I have following issue which occurred there for a couple of month. Issue: Itching in rectum